# SDR AU980807

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-260
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 68717
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER EXHAUST OUTLET PIPE SEPARATED FROM THE MUFFLER.
